# SDR CALA2019030800369

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 9,911 hours, 3,471 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022170
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF BURNING ELECTRICAL PRESENT ON GROUND WITH PACKS OFF APU OFF AND NO GROUND. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAINTENANCE EVALUATE. CALL TOMC. METER INITIATED FOR WITH VENDOR RELATED WORK ORDER 000000001802018 AND PRTR STATIC INVERTER REPLACED PER AMM 24-34-21-400-801. STBY POWER SYSTEM OPS NORMAL PER AMM 24-34-00-710-801 STATIC INVERTER REPLACED PER AMM 24-34-21-400-801. STBY POWER SYSTEM OPS NORMAL PER AMM 24-34-00-710-801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1247223 SN OFF 0582 INVERTER, STATIC OFF 58-2430-9-0001 0582 ON 58-2430-9-0001 1414.
